# SDR SWIA202162172

- Difficulty date: September 10, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER UPPER & LOWER HING BEARINGS ATTACHED TO V-STAB REAR SPAR WAS WORN.   (C-CHECK RO 10/30/2021)   REMOVED CENTER UPPER AND LOWER HINGE FITTINGS FROM VERTICAL STABILIZER REF CRJ700 SRM 51-42-21-001-001-A01. REPLACED CENTER UPPER AND LOWER HINGE BEARINGS REF DRAWING AV21081 REV C CRJ700 SRM51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. INSTALLED CENTER UPPER AND LOWER HINGE FITTINGS TO VERTICAL STABILIZER REF CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING AV670-21200 REV G.
